# SDR MWEA97536

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND CRACK IN RADIUS OF PAN ON FWD CARGO DOOR LOWER RT SIDE.  MTC REPAIRED CRACK IAW SB 52-89 DRAWING 593414 AND INSTALLED IAW SRM 52-03 FIG 8.
